Sorry if what I am about to write seems rather harsh but I think it’s about time for a bit of a reality check.
This condition is chronic long standing and very difficult to control. Few people are get rid of it completely. Preventative treatments are deemed successful if they reduced frequency, severity and duration by 50% Lots of people find with meds they can reach 85/90% (me included). It’s the last part that’s the hardest and sometimes, not always, it’s all the other measures, for example Trigger Avoidance (I was reading very recently if somebody saying they had found the best way to keep vertigo away completely was to give up lifting weights at the gym), Diet, lifestyle changes that make up the difference and which need to stay in place very long term, for years/life maybe.
I think you need to be told you have done exceptionally well to get such a good result with your first drug and in such a short time period. I would think very carefully before changing. You certainly go in for the heavy end of the drug spectrum. Flunarazine and now suggesting Lamotrigine , certainly two of the big heavies. I am not sure but I doubt you can take both together. Is it worth quitting one that works for an unknown? Bear in mind sometimes the same drug doesn’t work as well if at all at a Second Attempt.
Unfortunately it doesn’t quite work like that. It’s not the same as buying a pair of jeans or a new computer. Drugs don’t come with such detailed specs. All drugs have side effects and fatigue /reduction in exercise tolerance levels is just one. Tricyclics and betablockers are notorious for the latter (Flunarazine is obviously another) which is why most specialists particularly Neuro-otologists try to avoid their use in younger people. These drugs slow you up. They are designed to do so. I understood you were on the Flunarazine for 6 months trial maybe then perhaps you should discuss Topiramate with your doctors.
Again. IMO it just doesn’t work like that. There aren’t specific drugs good specific symptoms. This sounds more like the imbalance/disequilibrium that most MAVers get left with. It’s often the last symptom to settle. Time helps here. MAV tends to fade gradually into the background over time and the more we dwell in the remaining symptoms the worse they can seem. Here I suspect is where the Effexor comes in for some and btw 37.5mg is the lowest denomination on the market. Helen